Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 315, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 7, 2019, 1:40 PM EDT for Mercer County, Middlesex County, Somerset County, New Jersey. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 1:40 PM EDT (17:40 UTC)
- Expired
- Aug 7, 2019, 2:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mercer County, NJ, Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:15 PM EDT | TSTM WND DMG | 2 W East Windsor Twp, NJ | SEVERAL REPORTS OF TREES AND LARGE BRANCHES DOWN IN THE AREA. |
| Aug 7, 2:15 PM EDT | HAIL 0.5 | 2 Wsw East Windsor Twp, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
560
WUUS51 KPHI 071740
SVRPHI
NJC021-023-035-071830-
/O.NEW.KPHI.SV.W.0315.190807T1740Z-190807T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
140 PM EDT Wed Aug 7 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Mercer County in central New Jersey...
Southeastern Somerset County in northern New Jersey...
Western Middlesex County in northern New Jersey...
* Until 230 PM EDT.
* At 139 PM EDT, a severe thunderstorm was located over Rocky Hill,
or 11 miles southwest of New Brunswick, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
New Brunswick, Somerville, Somerset, East Brunswick, South
Brunswick, North Brunswick, Princeton, Manville, Rocky Hill,
Millstone, Princeton Meadows, Kingston, Dayton, Plainsboro Center,
Belle Mead, North Brunswick Township, Kendall Park, Society Hill,
Highland Park and Milltown.
This includes Interstate 287 in New Jersey between mile markers 10
and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 4025 7458 4031 7472 4058 7464 4052 7439
TIME...MOT...LOC 1739Z 202DEG 13KT 4039 7462
HAIL...1.00IN
WIND...60MPH
$$
SFJ2 follow-up statements
103
WWUS51 KPHI 071757
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
157 PM EDT Wed Aug 7 2019
NJC021-023-035-071830-
/O.CON.KPHI.SV.W.0315.000000T0000Z-190807T1830Z/
Mercer NJ-Somerset NJ-Middlesex NJ-
157 PM EDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN MERCER...SOUTHEASTERN SOMERSET AND WESTERN MIDDLESEX
COUNTIES...
At 157 PM EDT, a severe thunderstorm was located over Kendall Park,
or near New Brunswick, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
New Brunswick, Somerville, Somerset, East Brunswick, South Brunswick,
North Brunswick, Princeton, Bound Brook, Manville, Rocky Hill,
Millstone, Princeton Meadows, Kingston, Dayton, Plainsboro Center,
North Brunswick Township, Kendall Park, Society Hill, Highland Park
and Milltown.
This includes Interstate 287 in New Jersey between mile markers 10
and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4025 7458 4031 7472 4057 7459 4052 7439
TIME...MOT...LOC 1757Z 210DEG 13KT 4043 7456
HAIL...1.00IN
WIND...60MPH
$$
SFJ035
WWUS51 KPHI 071822 RRA
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
222 PM EDT Wed Aug 7 2019
NJC021-023-035-071832-
/O.EXP.KPHI.SV.W.0315.000000T0000Z-190807T1830Z/
Mercer NJ-Somerset NJ-Middlesex NJ-
222 PM EDT Wed Aug 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER...
SOUTHEASTERN SOMERSET AND WESTERN MIDDLESEX COUNTIES WILL EXPIRE AT
230 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central and northern New Jersey.
LAT...LON 4025 7458 4031 7472 4057 7459 4052 7439
TIME...MOT...LOC 1822Z 202DEG 13KT 4051 7452
$$
SFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 10:39 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 7, 10:39 AM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1039 AM EDT Wed Aug 7 2019
.SYNOPSIS...
A cold front will move through the region tonight into early
Thursday before stalling nearby through the end of the week. High
pressure will build in from the west on Friday and persist through
the weekend. Another cold front will cross the region early next
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The main update this morning was to issue a Flash Flood Watch
for the I-95 corridor and portions of eastern and northern New
Jersey for this afternoon and this evening. Hi-resolution
guidance, especially the HRRR, has been consistently indicating
showers and thunderstorms developing within the watch area early
this afternoon. The problem with these storms is they would
likely be slow moving initially, before the main squall line
moves in later in the afternoon and evening. With the slow
movement, and/or training of storms, heavy rain in a short
amount of time could lead to flash flooding. Plus this will be a
primer for the squall line moving in later in the day. The
remainder of the area will also see heavy rainfall with the
squall line, but it should be progressive enough to preclude the
rest of the area from the watch.
The overall forecast set up has not changed. A pseudo-warm front
will continue lifting north of the area today, with a pre-
frontal surface trough in place. Meanwhile, a cold front will
approach the area later this afternoon into this evening.
Showers and thunderstorms will initially develop along the
surface trough, before the squall line associated with the cold
front moves in later this afternoon and evening. Multiple
hazards can be expected through today, with damaging winds and
flash flooding possible. CAPE values likely reach 2,000-3,000
J/kg this afternoon, while bulk shear increases to 20-30 knots
underneath 30-40 knot mid-level flow. While this is not overly
strong, it should be sufficient enough for severe development.
Damaging winds would be the main threat, although there is some
slight veering with winds in the low levels, so there is a small
chance of rotating storms, especially across northern New Jersey
and northeastern Pennsylvania. Freezing levels are fairly high,
so large hail is not a big threat, but if storm updrafts become
strong enough, there could be a couple of storms with hail
possible.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As best forcing with shortwave moves through storms look to be quite
widespread across the area by the early evening and should tend to
congeal into a line or cluster as cold pools become better developed
and tend to merge. Severe weather threat will be ongoing with the
biggest threat looking to be damaging winds. Worth noting though,
there will be some turning of the low level winds across the north
and the SPC clips parts of the southern Poconos and NW NJ with a 2
percent tornado threat. Storms move east through the mid to late
evening with the main area of strong/severe storms likely off the
coast by roughly 3z or so. This will occur as shortwave passes off to
the east with associated weak surface low and cold front pushing off
the coast as well overnight. Still can't rule out a few spotty
showers overnight but otherwise things will be quieting down. Lows
by Thursday morning will be mostly in the 60s to low 70s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Thursday and Friday...The cold front drops through the region and
should be offshore by early Thursday but stalls near or just to the
south of the region. Showers and thunderstorms will exit the region
as the front pushes to the south. However, the air behind the front
is not particularly dry or cool and we will remain warm and humid
through Thursday.
A second cold front will cross the region Thursday night. Some
showers and thunderstorms may accompany the frontal passage but
might be more scattered than organized across the area. This front
will have more dry and cooler air behind it than the previous front
and we should see humidity start to drop across the region as the
northwest flow becomes prominent. The only hiccup to Friday being a
great day across the entire region is that the front may not drop
south of the area quickly and that will leave the chance for some
showers and thunderstorms across our southern areas, where they will
remain in closer proximity to the boundary.
Saturday and Sunday...Things clear out over the weekend as high
pressure builds across the eastern US which will allow us to
continue to dry out. With 850mb temps closer to 10-12C on Saturday,
expect high temperatures to be cooler than those of late with highs
in the upper 70s to mid 80s. The air mass will start to modify as we
continue into Sunday and 850mb temps start to edge upward but expect
temperatures, and more importantly the dew points, will remain quite
comfortable and only marginally warmer than Saturday.
Monday and Tuesday...Another period of unsettled weather looks
possible as the high shifts offshore by Monday. Low pressure well to
our north over Canada will drop a cold front into the Mid-Atlantic
sometime late Monday night or Tuesday. The models differ with timing
of the front but it looks likely we will see some showers and
thunderstorms through this time frame.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...The IFR conditions have scoured out and replace by MVFR
conditions. These lower clouds will continue to lift through the
remainder of the morning, and VFR conditions will return for the
afternoon. However, showers and thunderstorms will develop and
spread across the area through the afternoon and into the
evening hours. These thunderstorms will temporarily lead to
lower conditions. Winds will become south to southwest 5 to 10
knots everywhere if they aren't there already by this afternoon.
Gusts 15 to 20 knots will also be possible.
Tonight...Showers/storms will move off to the east by the mid to
late evening hours however further restrictions will be possible
after this time and continuing into the overnight due to areas of
mist/fog and low stratus.
Outlook...
Thursday...Mainly VFR conditions expected. MVFR or lower possible in
scattered showers and thunderstorms. West to southwest winds around
5 to 10 knots.
Friday...Mainly VFR conditions expected. MVFR or lower possible in
showers and thunderstorms, mainly south of KPHL. West to northwest
winds around 5 to 10 knots.
Saturday...VFR conditions expected. Northwest winds around 5 to 10
knots.
&&
.MARINE...
Winds are forecast to increase through the day with gusts reaching
25 knots by later this afternoon into this evening. Seas may also
build close to 5 feet as well. Also, showers and storms will affect
the waters late this afternoon into this evening and these could
bring locally higher wind gusts of 35-40+ knots along with higher
seas and reduced visibilities in heavy rain.
Outlook...
Thursday through Saturday...Sub-SCA conditions expected.
Southwest winds around 10 to 15 knots on Thursday becoming west
to northwest around 5 to 10 knots Friday and Saturday. Seas
around 2 to 4 feet on Thursday and Friday dropping to around 1
to 3 feet Saturday.
Rip Currents...
A long period (15 to 17 second) southeasterly swell is expected
to continue along the coasts of Delaware and New Jersey today.
As a result, we will keep the moderate risk for the development
of dangerous rip currents.
It appears as though the underlying long period swell may
persist through the balance of the work week.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
evening for PAZ070-071-104-106.
NJ...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
evening for NJZ008>010-012>020-026-027.
DE...Flash Flood Watch from 2 PM this afternoon to 10 PM EDT this
evening for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to midnight EDT
tonight for ANZ450>455.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT this
evening for ANZ431.
&&
Synopsis...Meola
Near Term...Fitzsimmons/Robertson
Short Term...Fitzsimmons
Long Term...Meola
Aviation...Fitzsimmons/Robertson/Meola
Marine...Fitzsimmons/MeolaHazardous weather outlook, Aug 7, 10:11 AM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1011 AM EDT Wed Aug 7 2019 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007-021>023-PAZ054-055- 060>062-101>103-105-081415- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Cumberland-Atlantic-Cape May-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Upper Bucks- 1011 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, northern New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce damaging wind gusts and localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ008>010-012-013-015>020-027-PAZ070-071-104-106-081415- New Castle-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia-Eastern Montgomery- Lower Bucks- 1011 AM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-081415- Eastern Monmouth-Coastal Ocean- 1011 AM EDT Wed Aug 7 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-025-081415- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 1011 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and tonight. There is a moderate risk for the development of dangerous rip currents. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce damaging wind gusts and localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-081415- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1011 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Widespread showers and thunderstorms are expected to develop this afternoon and evening. Some storms will produce strong gusty winds, heavy rain, and suddenly higher seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 7, 8:32 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 2 NW SCIOTA 40.96N 75.34W
08/06/2019 MONROE PA PUBLIC
WATER RESCUE ON NEOLA ROAD NEAR TWIN PINE
ROAD. TIME ESTIMATED FROM SOCIAL MEDIA
REPORTS AND RADAR.
&&
CMSLocal storm report, Aug 7, 8:42 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG 1 SSW FLOURTOWN 40.09N 75.21W
08/06/2019 MONTGOMERY PA COUNTY OFFICIAL
DOWNED WIRES NEAR MONTGOMERY AVENUE AND
BETHLEHEM PIKE. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Aug 7, 8:50 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 AM EDT WED AUG 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 4 E WASHINGTON TWP 40.83N 75.15W
08/06/2019 NORTHAMPTON PA FIRE DEPT/RESCUE
DOWNED TREE ON STATE HIGHWAY 611. TIME
ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Aug 7, 12:55 PM EDT, 45 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1255 PM EDT Wed Aug 7 2019 NJZ008>010-071730- Morris-Hunterdon-Somerset- 1255 PM EDT Wed Aug 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORRIS... NORTHEASTERN HUNTERDON AND NORTHWESTERN SOMERSET COUNTIES... At 1255 PM EDT, a strong thunderstorm was located over Clinton, or 15 miles east of Easton, moving northeast at 10 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... High Bridge, Clinton, Glen Gardner, Hampton, Lebanon, Califon, Annandale and Long Valley. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4060 7495 4066 7501 4084 7480 4064 7467 TIME...MOT...LOC 1655Z 243DEG 10KT 4065 7493 SFJ
Special weather statement, Aug 7, 1:12 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
112 PM EDT Wed Aug 7 2019
NJZ013-014-071745-
Eastern Monmouth-Western Monmouth-
112 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
At 111 PM EDT, a strong thunderstorm was located over East Freehold,
or 10 miles northwest of Asbury Park, moving northeast at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Long Branch, Sandy Hook, Middletown, Howell, Marlboro, Tinton Falls,
Holmdel, Red Bank, Keansburg, Highlands, Farmingdale, East Freehold,
Navesink, Collingwood Park, Lincroft, West Freehold, Eatontown,
Freehold, West Long Branch and Rumson.
This includes Garden State Parkway between mile markers 103 and 116.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4028 7398 4018 7421 4025 7429 4045 7416
4045 7413 4041 7402 4044 7399 4046 7400
4044 7397 4042 7400 4042 7398 4039 7398
4039 7401 4037 7400 4038 7397
TIME...MOT...LOC 1711Z 225DEG 16KT 4028 7419
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 55 min |
| Aug 7, 10:02 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Aug 7, 12:55 PM EDT | Special Weather Statement | PHI | Hunterdon | 35 min |
| Aug 7, 1:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Aug 7, 1:12 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Aug 7, 1:22 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 38 min |
| Aug 7, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer | 49 min |
| Aug 7, 1:33 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 1:38 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 52 min |
| Aug 7, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 46 min |
| Aug 7, 1:46 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris | 4 hr |
| Aug 7, 1:50 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 7, 1:52 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 55 min |
| Aug 7, 2:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Somerset | 97 min |
| Aug 7, 2:03 PM EDT | Special Marine Warning | PHI | 34 min | |
| Aug 7, 2:07 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 38 min |
| Aug 7, 2:16 PM EDT | Special Weather Statement | PHI | Cape May | 29 min |
| Aug 7, 2:18 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Aug 7, 2:21 PM EDT | Special Marine Warning | PHI | 23 min | |
| Aug 7, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 19 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 32 min |
| Aug 7, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 45 min |
| Aug 7, 2:57 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Somerset | 3 hr |
| Aug 7, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 40 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 53 min |
| Aug 7, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 42 min |
| Aug 7, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 51 min |
| Aug 7, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 67 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Aug 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 3 hr |
| Aug 7, 3:54 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 51 min |
| Aug 7, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 46 min |
| Aug 7, 4:03 PM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth | 4 hr |
| Aug 7, 4:03 PM EDT | Special Weather Statement | PHI | Mercer | 42 min |
| Aug 7, 4:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 4 hr |
| Aug 7, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Mercer, Middlesex, Somerset | 66 min |
| Aug 7, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 46 min |
| Aug 7, 4:20 PM EDT | Flash Flood Warning | PHI | Mercer | 4 hr |
| Aug 7, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 63 min |
| Aug 7, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Aug 7, 4:39 PM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Somerset | 6 hr |
| Aug 7, 5:02 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Morris, Somerset | 22 min |
| Aug 7, 5:03 PM EDT | Special Marine Warning | PHI | 42 min | |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 59 min |
| Aug 7, 5:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 7, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 51 min |
| Aug 7, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 49 min |
| Aug 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 78 min |
| Aug 7, 6:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 3 hr |
| Aug 7, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 69 min |
| Aug 7, 6:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 7, 6:56 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:09 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 7, 7:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Monmouth, Ocean | 75 min |
| Aug 7, 7:42 PM EDT | Areal Flood Warning | PHI | Mercer | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.